# SDR AALA202309285125

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 54,079 hours, 37,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A9380
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 65,198 hours, 28,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO INSTALL L2 SLIDE NEW COVER DUE TO SLIDE NOT IN POSITION OR SWOLLEN. REPLACED L2 DOOR SLIDE PER JOB CARD 26L00025010.
